Alert archive / New Mexico / Red Flag Warnings in 2020
Red Flag Warning 22, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at May 22, 2020, 3:54 AM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at May 23, 2020, 11:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 22, 2020, 3:54 AM MDT (09:54 UTC)
- In effect from
- May 23, 2020, 11:00 AM MDT
- Expired
- May 23, 2020, 9:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.9 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4695 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
510 WWUS85 KABQ 220954 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 354 AM MDT Fri May 22 2020 ...RED FLAG WARNING FROM 1 TO 7 PM TODAY FOR THE NORTHEAST HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING SATURDAY FROM LATE MORNING UNTIL MID EVENING ACROSS THE NORTHEAST HIGHLANDS AND EASTERN PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH SATURDAY FROM LATE MORNING UNTIL MID EVENING FOR THE SANDIA/MANZANO AND GALLINAS MOUNTAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... A storm system crossing the northern and central Rockies will strengthen southwest flow over New Mexico today and especially Saturday. A sharp surface trough will also develop in the lee of the southern Rockies on Saturday, causing strong surface winds to become widespread along and east of the central mountain chain. In addition, high temperatures will vary from a few to around 9 degrees above normal across the east, with several hours of single-digit humidities each afternoon, and widespread Haines of 6. NMZ103-230100- /O.UPG.KABQ.FW.A.0018.200523T1700Z-200524T0300Z/ /O.NEW.KABQ.FW.W.0022.200523T1700Z-200524T0300Z/ /O.CON.KABQ.FW.W.0021.200522T1900Z-200523T0100Z/ Northeast Highlands- 354 AM MDT Fri May 22 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 11 AM to 9 PM MDT Saturday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Northeast Highlands from 1 to 7 PM today, then from late morning until mid evening Saturday. The most critical conditions will occur from 3 to 6 PM Saturday, when winds will be the strongest. * 20 FOOT WINDS...South southwest at 15 to 25 mph with gusts to 35 mph on Friday. Southwest at 20 to 35 mph with gusts up to 45 mph on Saturday. * RELATIVE HUMIDITY...Dropping to around 8 percent both days. * IMPACTS...Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ104-108-230100- /O.UPG.KABQ.FW.A.0018.200523T1700Z-200524T0300Z/ /O.NEW.KABQ.FW.W.0022.200523T1700Z-200524T0300Z/ Northeast Plains-East Central Plains- 354 AM MDT Fri May 22 2020 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 11 AM to 9 PM MDT Saturday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Northeast and East Central Plains Saturday from late morning until mid evening. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts up to 40 mph, except up to 45 mph on the northeast plains. * RELATIVE HUMIDITY....Dropping to around 7 percent. * IMPACTS...Outdoor burning is not recommended PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ107-230100- /O.NEW.KABQ.FW.A.0019.200523T1700Z-200524T0300Z/ Sandia, Manzano and Gallinas Mountains- 354 AM MDT Fri May 22 2020 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... The National Weather Service in Albuquerque has issued a Fire Weather Watch...which is in effect from Saturday morning through Saturday evening. * AREA AND TIMING...Sandia/Manzano and Gallinas Mountains Saturday from late morning until mid evening. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...Dropping to around 9 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended.. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ 44
4 follow-up statements
693 WWUS85 KABQ 222032 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 232 PM MDT Fri May 22 2020 ...RED FLAG WARNING FROM 1 TO 7 PM TODAY FOR THE NORTHEAST HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING SATURDAY FROM LATE MORNING UNTIL MID EVENING ACROSS THE NORTH CENTRAL MOUNTAINS, NORTHEAST HIGHLANDS, EASTERN PLAINS, AND SANDIA/MANZANO MOUNTAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... An upper-level disturbance crossing the central Rockies will strengthen southwest flow into early evening. In addition, a leeside trough off of the southern Rockies will increase winds on Saturday. High temperatures will be up to 9 degrees above normal across the eastern plains, with relative humidities in teens and single digits. NMZ107-230100- /O.UPG.KABQ.FW.A.0019.200523T1700Z-200524T0300Z/ /O.EXA.KABQ.FW.W.0022.200523T1700Z-200524T0300Z/ Sandia, Manzano and Gallinas Mountains- 232 PM MDT Fri May 22 2020 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 11 AM to 9 PM MDT Saturday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Sandia/Manzano and Gallinas Mountains Saturday from late morning until mid evening. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...Dropping to around 9 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended.. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ102-230100- /O.EXA.KABQ.FW.W.0022.200523T1700Z-200524T0300Z/ North Central Mountains- 232 PM MDT Fri May 22 2020 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 11 AM to 9 PM MDT Saturday. * AREA AND TIMING...North Central Mountains below 8000 ft Saturday from late morning until mid evening. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts up to 40 mph, except up to 45 mph on the north central mountains. * RELATIVE HUMIDITY....Dropping to around 7 percent. * IMPACTS...Outdoor burning is not recommended PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ103-230100- /O.CON.KABQ.FW.W.0021.000000T0000Z-200523T0100Z/ /O.CON.KABQ.FW.W.0022.200523T1700Z-200524T0300Z/ Northeast Highlands- 232 PM MDT Fri May 22 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY... * AREA AND TIMING...Northeast Highlands from 1 to 7 PM today, then from late morning until mid evening Saturday. The most critical conditions will occur from 3 to 6 PM Saturday, when winds will be the strongest. * 20 FOOT WINDS...South southwest at 15 to 25 mph with gusts to 35 mph until 7 pm. Southwest at 20 to 35 mph with gusts up to 45 mph on Saturday. * RELATIVE HUMIDITY...Dropping to around 8 percent this afternoon and Saturday. * IMPACTS...Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ104-108-230100- /O.CON.KABQ.FW.W.0022.200523T1700Z-200524T0300Z/ Northeast Plains-East Central Plains- 232 PM MDT Fri May 22 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY... * AREA AND TIMING...Northeast and East Central Plains Saturday from late morning until mid evening. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts up to 40 mph, except up to 45 mph on the northeast plains. * RELATIVE HUMIDITY....Dropping to around 7 percent. * IMPACTS...Outdoor burning is not recommended PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ 31
992 WWUS85 KABQ 222219 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 419 PM MDT Fri May 22 2020 ...RED FLAG WARNING UNTIL 7 PM THIS EVENING FOR THE NORTHEAST HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING SATURDAY IN EFFECT FROM 11 AM TO 9 PM MDT FOR MUCH OF CENTRAL AND EASTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITIES... .Southwest winds will increase Saturday over much of central and eastern New Mexico. In addition, very dry conditions combined with high Haines will produce critical fire weather conditions. NMZ103-230100- /O.CON.KABQ.FW.W.0021.000000T0000Z-200523T0100Z/ /O.CON.KABQ.FW.W.0022.200523T1700Z-200524T0300Z/ Northeast Highlands- 419 PM MDT Fri May 22 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY... * AREA AND TIMING...Northeast Highlands until 7 PM this evening, then from late morning until mid evening Saturday. The most critical conditions will occur from 3 to 6 PM Saturday, when winds will be the strongest. * 20 FOOT WINDS...South to southwest 15 to 25 mph with gusts to 35 mph until 7 pm. Southwest 20 to 35 mph with gusts up to 45 mph Saturday afternoon. * RELATIVE HUMIDITY...Dropping to around 5 percent this afternoon and 5 to 10 percent Saturday afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ102-104-107-108-230100- /O.CON.KABQ.FW.W.0022.200523T1700Z-200524T0300Z/ North Central Mountains-Northeast Plains- Sandia, Manzano and Gallinas Mountains-East Central Plains- 419 PM MDT Fri May 22 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY... * AREA AND TIMING...North Central Mountains below about 8000 ft or any snowpack, Northeast Highlands, Northeast and East Central Plains, Sandia, Manzano and Gallinas Mountains. Critical conditions are expected to develop late Saturday morning and continue until mid evening Saturday. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts up to 40 mph, except up to 45 mph Northeast Plains. * RELATIVE HUMIDITY....Ranging from 6 to 12 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
936 WWUS85 KABQ 230124 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 724 PM MDT Fri May 22 2020 ...RED FLAG WARNING SATURDAY IN EFFECT FROM 11 AM TO 9 PM MDT FOR MUCH OF CENTRAL AND EASTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITIES... .Southwest winds will increase Saturday over much of central and eastern New Mexico. In addition, very dry conditions combined with high Haines will produce critical fire weather conditions. NMZ103-231200- /O.EXP.KABQ.FW.W.0021.000000T0000Z-200523T0100Z/ /O.CON.KABQ.FW.W.0022.200523T1700Z-200524T0300Z/ Northeast Highlands- 724 PM MDT Fri May 22 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY... ...RED FLAG WARNING TODAY HAS EXPIRED... * AREA AND TIMING...Northeast Highlands from late morning until mid evening Saturday. The most critical conditions will occur from 3 to 6 PM Saturday, when winds will be the strongest. * 20 FOOT WINDS...Southwest 20 to 35 mph with gusts up to 45 mph Saturday afternoon. * RELATIVE HUMIDITY...Dropping to 5 to 10 percent Saturday afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ102-104-107-108-231200- /O.CON.KABQ.FW.W.0022.200523T1700Z-200524T0300Z/ North Central Mountains-Northeast Plains- Sandia, Manzano and Gallinas Mountains-East Central Plains- 724 PM MDT Fri May 22 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY... * AREA AND TIMING...North Central Mountains below 8000 ft or any snowpack, Northeast Highlands, Northeast and East Central Plains, Sandia, Manzano and Gallinas Mountains. Critical conditions are expected to develop late Saturday morning and continue until mid evening Saturday. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts up to 40 mph, except up to 45 mph in the Northeast Plains. * RELATIVE HUMIDITY....Ranging from 6 to 12 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
376 WWUS85 KABQ 230915 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 315 AM MDT Sat May 23 2020 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT TODAY FOR MUCH OF CENTRAL AND EASTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITIES... .Southwest winds will increase today over much of central and eastern New Mexico. In addition, very dry conditions combined with high Haines will produce critical fire weather conditions. NMZ102>104-107-108-240300- /O.CON.KABQ.FW.W.0022.200523T1700Z-200524T0300Z/ North Central Mountains-Northeast Highlands-Northeast Plains- Sandia, Manzano and Gallinas Mountains-East Central Plains- 315 AM MDT Sat May 23 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... * AREA AND TIMING...North Central Mountains below any snowpack, Northeast Highlands, Northeast and East Central Plains, Sandia, Manzano and Gallinas Mountains. Critical conditions are expected to develop late this morning and continue until early evening. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY....Ranging from 6 to 13 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 22, 3:26 AM MDT, 28 minutes earlier.
Area forecast discussion, May 22, 3:26 AM MDT, 28 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 326 AM MDT Fri May 22 2020 .SYNOPSIS... A disturbance aloft is exiting New Mexico this morning, and in its wake a dry, warmer, and breezy to windy day is forecast for the afternoon. Temperatures will be near to slightly above average with a few high clouds moving in from the west. Winds will strengthen on Saturday, especially in eastern New Mexico where critical fire weather conditions are expected due to the accompanying low humidity and above normal temperatures. In western New Mexico, the temperatures will dip closer to normal on Saturday, dropping a few degrees more on Sunday as another trough of low pressure aloft moves into the state. This upper level disturbance will also introduce showers and thunderstorms over the north central to northeastern parts of New Mexico Sunday afternoon with a few storms also possible along the far eastern border of the state with Texas. Cooler temperatures will overtake eastern New Mexico on Monday with increasing showers and thunderstorms. && .DISCUSSION... SHORT TERM...(TODAY THROUGH SATURDAY)... An upper level low pressure system tracking eastward over the northern and central Rockies will cause southwest flow to strengthen over the forecast area today and especially Saturday. High temperatures will vary around normal across western areas, while climbing well above normal in the east where there will be fire weather concerns. The strongest winds on Saturday should be across northeast areas where gusts may reach up to 45 mph. LONG TERM...(SUNDAY THROUGH THURSDAY)... As a low moves into the northern Rockies on Sunday, a perturbation farther to the south will move in phase and pass over NM. While the better moisture with this system will stay in CO, scattered showers and thunderstorms will be possible in the northern mountains near the NM-CO border. Declining pressure heights will cause temperatures to cool a few degrees in western zones in the afternoon. Also, a southerly flow in southeast to east central NM will bring in some higher dewpoints in the morning. These will likely get mixed to the TX-NM border by Sunday afternoon, but additional storms would likely form on this eastern fringe of our forecast area. Another vigorous vort lobe will slide down the back side of the northern Rockies trough late Sunday, dropping southward into CO and eventually NM by Monday, increasing in size along the way. More substantial cooling aloft and baroclinicity will give this feature increasing dynamics to work with, and additionally a surface cold front will spill southward down the plains, butting up against the central mountain chain of NM by late Monday. With the arrival of these cooler temperatures in the east, all of the forecast area will run below average Monday and scattered storms will develop in much of the eastern half of the state. Forecast models are in fair agreement though the Monday timeframe, but begin to diverge thereafter, as the aforementioned trough will become separated from the polar jet and deepen into a cut-off low as it sags into TX. Meanwhile a ridge will be shaping up to our west with another closed low over the open eastern Pacific waters, establishing an omega block over the American Southwest. This ridge axis to our west and also the cut-off low over TX will have considerable location disparities between the operational GFS and European runs, however both ensemble means are in much better agreement. Still, each of these ensembles keep the low wandering over central to north central TX. This would periodically introduce a cool, moist easterly surface flow into eastern (and perhaps central) NM through the first half of next week, and this trend will become more pronounced and invasive by the latter part of the week. 44/52 && .FIRE WEATHER... Southwest flow will strengthen over the forecast area today and especially Saturday as an upper level low pressure system crosses the northern and central Rockies. High temperatures in the west will vary around normal, while eastern readings climb from a few to around 9 degrees above normal. Will continue the Red Flag Warning for the Northeast Highlands today, and also upgrade northeast and east central areas to a Red Flag Warning for Saturday. Winds over central areas strengthened with the latest model runs, so we will also issue a Fire Weather Watch for the Sandia/Manzano and Gallinas Mountains for Saturday. Aside from the heat, wind, and very low humidities, Haines Indices will reach 6 in most places today and Saturday. Sunday through Tuesday will feature a chance for showers and thunderstorms each period along and east of the central mountain chain, and even as far west as Mount Taylor, Cuba and Dulce on Monday. An upper level trough slowly crossing the central Rockies will deepen over eastern NM. Wetting footprints should be pretty small at first, but they will increase in size along and east of the central mountain chain Sunday night and Monday as a gusty back door cold front dives southwestward through the plains and eventually through gaps into the central valley. There will also be a Pacific front that causes high temperatures to fall as much as 9 degrees below normal in the west on Sunday. Readings should vary around 4 to 14 degrees below normal across the forecast area on Monday, before warming near normal along the AZ border on Tuesday. The upper level trough is forecast to form a cutoff low pressure system over TX Tuesday through the end of next week, keeping a risk of showers and thunderstorms in the forecast mainly along and east of the central mountain chain. This pattern will also keep eastern high temperatures on the cool side, while a strong ridge of high pressure over AZ and UT keeps western readings a few to several degrees above normal. 44 && .AVIATION... 06Z TAF CYCLE VFR conditions are expected over the next 24 hours, except for a few patches of low clouds that will be possible across the northeast corner of NM early Friday morning. A shallow back door cold front will sag southward through the eastern plains for the remainder of tonight, and that may result in some low level wind shear in counties near the Texas border. Southwest winds will then become gusty areawide on Friday afternoon. 44 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 82 45 79 44 / 0 0 0 0 Dulce........................... 77 35 75 39 / 0 0 0 0 Cuba............................ 77 42 76 44 / 0 0 0 0 Gallup.......................... 78 36 76 35 / 0 0 0 0 El Morro........................ 75 37 73 35 / 0 0 0 0 Grants.......................... 80 38 78 37 / 0 0 0 0 Quemado......................... 77 40 76 36 / 0 0 0 0 Magdalena....................... 81 47 80 49 / 0 0 0 0 Datil........................... 76 43 75 39 / 0 0 0 0 Reserve......................... 80 37 79 33 / 0 0 0 0 Glenwood........................ 83 51 83 42 / 0 0 0 0 Chama........................... 71 33 69 34 / 0 0 0 0 Los Alamos...................... 74 48 75 52 / 0 0 0 0 Pecos........................... 75 48 75 45 / 0 0 0 0 Cerro/Questa.................... 78 41 77 40 / 0 0 0 0 Red River....................... 66 38 65 33 / 0 0 0 5 Angel Fire...................... 69 35 68 26 / 0 0 0 0 Taos............................ 76 39 75 36 / 0 0 0 0 Mora............................ 75 41 75 43 / 0 0 0 0 Espanola........................ 81 46 82 47 / 0 0 0 0 Santa Fe........................ 75 48 75 47 / 0 0 0 0 Santa Fe Airport................ 78 46 79 44 / 0 0 0 0 Albuquerque Foothills........... 82 54 83 53 / 0 0 0 0 Albuquerque Heights............. 83 51 84 56 / 0 0 0 0 Albuquerque Valley.............. 85 51 86 50 / 0 0 0 0 Albuquerque West Mesa........... 84 51 85 55 / 0 0 0 0 Belen........................... 85 46 86 52 / 0 0 0 0 Bernalillo...................... 85 49 86 52 / 0 0 0 0 Bosque Farms.................... 85 48 86 49 / 0 0 0 0 Corrales........................ 85 51 86 50 / 0 0 0 0 Los Lunas....................... 85 48 86 49 / 0 0 0 0 Placitas........................ 79 53 80 51 / 0 0 0 0 Rio Rancho...................... 84 51 85 53 / 0 0 0 0 Socorro......................... 87 51 88 54 / 0 0 0 0 Sandia Park/Cedar Crest......... 75 51 76 46 / 0 0 0 0 Tijeras......................... 78 49 79 48 / 0 0 0 0 Edgewood........................ 79 44 80 44 / 0 0 0 0 Moriarty/Estancia............... 81 39 82 40 / 0 0 0 0 Clines Corners.................. 77 45 78 43 / 0 0 0 0 Mountainair..................... 78 46 80 45 / 0 0 0 0 Gran Quivira.................... 78 46 79 47 / 0 0 0 0 Carrizozo....................... 82 51 83 51 / 0 0 0 0 Ruidoso......................... 76 50 76 43 / 0 0 0 0 Capulin......................... 75 43 78 45 / 0 0 0 0 Raton........................... 80 42 82 45 / 0 0 0 0 Springer........................ 80 41 82 47 / 0 0 0 0 Las Vegas....................... 77 44 78 43 / 0 0 0 0 Clayton......................... 81 49 85 51 / 5 0 0 0 Roy............................. 79 46 83 49 / 0 0 0 0 Conchas......................... 88 53 91 54 / 0 0 0 0 Santa Rosa...................... 86 52 88 54 / 0 0 0 0 Tucumcari....................... 89 56 93 56 / 0 0 0 0 Clovis.......................... 88 52 91 54 / 0 0 5 0 Portales........................ 90 52 93 54 / 0 0 5 0 Fort Sumner..................... 89 52 92 55 / 0 0 0 0 Roswell......................... 93 55 96 57 / 0 0 0 0 Picacho......................... 88 51 89 56 / 0 0 0 0 Elk............................. 86 50 86 51 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 1 PM this afternoon to 7 PM MDT this evening for the following zones... NMZ103. Red Flag Warning from 11 AM to 9 PM MDT Saturday for the following zones... NMZ103-104-108. Fire Weather Watch from Saturday morning through Saturday evening for the following zones... NMZ107. &&
Hazardous weather outlook, May 21, 3:26 PM MDT, 12 hours 28 minutes before
Hazardous Weather Outlook...UPDATE National Weather Service Albuquerque NM 326 PM MDT Thu May 21 2020 NMZ201>241-221200- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 326 PM MDT Thu May 21 2020 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...This Afternoon and Tonight Isolated thunderstorms are possible over northeast New Mexico late this afternoon and tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Critical fire weather conditions are expected Friday afternoon and early evening across the Northeast Highlands, and will become more widespread over eastern New Mexico Saturday afternoon and early evening. Showers and thunderstorms will increase over central and eastern New Mexico Sunday night and Memorial Day. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report wildfires or severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 6:33 PM MDT | Special Weather Statement | ABQ | Union | 27 min |
| May 22, 3:54 AM MDT | Fire Weather Watch | ABQ | 11 hr |
Nearby
Red Flag Warnings in New Mexico, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.